# SDR FDEA201610263702

- Difficulty date: October 26, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 74,835 hours, 15,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: H2024B
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR ELECTRIC SWITCH DID NOT OPEN DOOR INITTALLY.  CYCLED ARM LEVER A FEW TIMES AND THE DOOR OPENED.   REPLACED THE L1 DOOR CONTROL POWER SWITCH S1-1090. IAW SCHEMATIC MANUAL 52-11-0. THE DOOR OPS CHECKED NORMAL.
